| Model Number |
SA60AT |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Evaluation summary: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported upon implanting an intraocular lens (iol), a surgeon noticed some crystal looking material on the optic.The surgeon attempted to remove the material but it did not come off of the lens.The lens was then removed during the initial procedure and a backup lens was implanted.There was no reported patient impact.Additional information was requested.